# SDR DALA2023022701431

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 59,644 hours, 42,009 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 HOLES WITH CRACK INDICATIONS ON LH VERT STAB FRONT SPAR CAP FWD FLANGE, REF AA 5530-01048 AND AD 2018-10-08. REMOVED LH FASTENERS FROM VERT LEADING EDGE. REMOVED VERT LEADING EDGE PER B717 AMM 55-32-01. C/W BHEC OF SEPERATED LAYERS, FOUND CRACK INDICATIONS IN SKIN ONLY REF AA 5530-01048 AND AD 2018-10-08 (QC 1428). STEPPED UP 2 HOLES ON L/H LEADING EDGE SKIN HOLE #5 & #6 FROM ZFS 52.267. HOLE #5 STEPPED UP TO .311' AND HOLE #6 STEPPED UP TO .25". C/W BHEL OF 2 EA HOLES CONFIRMED NO CRACKS AFTER OVERSIZING REF AA5520-01048 AND AD 2018-10-08(QC1428). INSTALLED RH ANTENNAS FOR VOR/ILS IAW B717 AMM 34-32-03. INSTALLED LH LOWER ANTENNA PER B717 AMM 34-32-03. INSTALLED LH UPPER VOR ANTENNA IAW PER B717 AMM 34-32-03. RTS AND OP CHECK OF ALL ANTENNAS WAS GOOD. REF BUFF NR 001 LH VERT STAB FRONT SPAR CAP FWD FLANGE REPAIRED PER ERA 606161-14 REV ORIG PRI 606161-14 REV ORIG. PRI 606161-14 REVS 0-6 MATCH FINAL ERA. ASSOCIATED ER/A 14-606161 ADDED FOR AC 9506. (LP #9493752)
